RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 4, Pages 780–782 (Mi dan33640)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Groups which satisfy a weak minimality condition

D. I. Zaitsev

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Full text: PDF file (513 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.41/47
Presented: A. I. Mal'tsev
Received: 30.03.1967

Citation: D. I. Zaitsev, “Groups which satisfy a weak minimality condition”, Dokl. Akad. Nauk SSSR, 178:4 (1968), 780–782

Citation in format AMSBIB
\Bibitem{Zai68}
\by D.~I.~Zaitsev
\paper Groups which satisfy a weak minimality condition
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 4
\pages 780--782
\mathnet{http://mi.mathnet.ru/dan33640}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0227260}
\zmath{https://zbmath.org/?q=an:0167.28803}


Linking options:
  • http://mi.mathnet.ru/eng/dan33640
  • http://mi.mathnet.ru/eng/dan/v178/i4/p780

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. I. Zaitsev, “On groups satisfying a weak minimal condition”, Math. USSR-Sb., 7:3 (1969), 315–322  mathnet  crossref  mathscinet  zmath
    2. L. S. Kazarin, L. A. Kurdachenko, “Finiteness conditions and factorizations in infinite groups”, Russian Math. Surveys, 47:3 (1992), 81–126  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. I. Senashov, A. I. Sozutov, “On the theory of groups with the minimality condition”, Math. Notes, 54:1 (1993), 713–716  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:13
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019